MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00574720
Medical Device Problem Codes Failure to Advance (2524); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Good faith effort attempts were made to try and retrieve the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that intervention was required.The patient presented with a large pancreatic tumor with a tortuous, tightly stenosed biliary tree.A 10mmx40mm wallflex biliary transhepatic stent was selected for treatment via trans biliary approach.During the procedure, the lesion was not pre-dilated and difficulty crossing the lesion was noted.During stent deployment, difficulty was noted and the stent deployed with less than 1cm out of the sheath, and the majority of the stent remaining within the sheath.The stent was recaptured, and both the sheath and delivery system were removed as a system.The patient was moved to gastroenterology (gi) to attempt stent placement; however, this was unsuccessful, and the procedure was prolonged.The procedure was subsequently cancelled, and a drainage catheter was placed for palliative purposes and the procedure was rescheduled.There were no patient complications as a result of this event.

Brand Name
WALLFLEX? BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25236187
Report Number2124215-2026-27304
Device Sequence Number5135641
Product Code FGE
UDI-Device Identifier08714729799368
UDI-Public(01)08714729799368
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00574720
Device Catalogue NumberM00574720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown